RT Journal Article T1 Canonical covers and dimension of Z-sets in the Hilbert cube A1 Cuchillo Ibáñez, Eduardo A1 Alonso Morón, Manuel AB In this paper we characterize the finite dimensionality of a compact Z-set in the Hilbert cube in terms of the existence of a particular canonical cover in its complement. PB American Mathematical Society SN 0002-9939 YR 2008 FD 2008-10 LK https://hdl.handle.net/20.500.14352/49921 UL https://hdl.handle.net/20.500.14352/49921 LA eng NO Cuchillo Ibáñez, E., y Alonso Morón, M. «Canonical Covers and Dimension of Z-Sets in the Hilbert Cube». Proceedings of the American Mathematical Society, vol. 136, n.o 10, mayo de 2008, pp. 3709-16. DOI.org (Crossref), https://doi.org/10.1090/S0002-9939-08-09413-6. NO MEC DS Docta Complutense RD 3 abr 2025